# SDR HEEA955492

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Shoe
- Part number: 222036030103
- Condition: Worn
- Location: Lt Aft
- Part time: 2,230 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT SKID SHOE WORN.
